Table of Contents
ISRN Algebra
Volume 2011, Article ID 208478, 4 pages
http://dx.doi.org/10.5402/2011/208478
Research Article

A Characterization of Uniform Matroids

Sciences College, Al Imam Muhammad Ibn Saud Islamic University, P.O. Box 286574, Riyadh 11323, Saudi Arabia

Received 18 September 2011; Accepted 23 October 2011

Academic Editor: A. Jaballah

Copyright © 2011 Brahim Chaourar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Brahim Chaourar, “A Characterization of Uniform Matroids,” ISRN Algebra, vol. 2011, Article ID 208478, 4 pages, 2011. https://doi.org/10.5402/2011/208478.